# SDR SWAA2022070725699

- Difficulty date: July 4, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 28,168 hours, 13,056 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY ESCAPE SLIDE PROTRUDING OUT OF ITS HOLDER / [01] RESET SLIDE INTO BUSTLE PER AMM 25-66-01. AC OK FOR SVC
